Invest in ME Conference 12: First Class in Every Way
OverTheHills wraps up our series of articles on this year's 12th Invest in ME International Conference (IIMEC12) in London with some reflections on her experience as a patient attending the conference for the first time.
Discuss the article on the Forums.

Ivabradine = Heart Pain + Sleep Adrenaline

Discussion in 'Problems Standing: Orthostatic Intolerance; POTS' started by sb4, Jan 3, 2017.

  1. sb4

    sb4 Senior Member

    Messages:
    428
    Likes:
    479
    United Kingdom
    Hey,

    I've been taking Ivabradine at various doses for 3 weeks.

    Depending on the dosage I go a few days feeling better then I start to get short stabby pains in my heart and left arm and leg veins. At night as I drift off Im sprung to wake by an adrenaline shot to the heart, this goes on for an hour or two.

    I thought Ivabradine was short acting so why do I only get these symptoms after a couple days dosing? Anyone else experience this?
     
  2. ryan31337

    ryan31337 Senior Member

    Messages:
    451
    Likes:
    998
    South East, England
    I'm starting Ivabradine in a few weeks - i'll let you know!
     
    sb4 likes this.
  3. Cheesus

    Cheesus Senior Member

    Messages:
    1,244
    Likes:
    5,579
    UK
    I suggest you talk to your doctor about this. You should not delay in seeking advice for suspected heart problems.
     
    sb4 likes this.

See more popular forum discussions.

Share This Page